# SDR AALA201703319022

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 12,880 hours, 1,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PIREP UNKNOWN POSITION OF BROKEN EPL FOUND WALL MOUNTED EPL ACROSS FROM 4R DOOR ON RT GALLEY WALL MISSING/BROKEN LENS. INSTALLED NEW LENS ON GALLEY WALL AT 4R IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
